Vol. 91, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Mapping intervals to intervals

Marine Bruce Abrahamse and Stephen D. Fisher

Vol. 91 (1980), No. 1, 13–27
Abstract

We study the question of mapping intervals to intervals by rational functions which map the real line into the extended real line and the upper half plane into the upper half plane.

Mathematical Subject Classification 2000
Primary: 26C15
Secondary: 28A25
Milestones
Received: 5 March 1979
Revised: 31 August 1979
Published: 1 November 1980
Authors
Marine Bruce Abrahamse
Stephen D. Fisher